Originally Posted by buckytom
man, i'm sorry corey, that sucks. (i'm serious everyone, stop sneering)
we all don't get old unless you try. wisdom is an entirely seperate issue. unfortunately, both often require sacrifice. or should it be said that both require sacrifice often?
have you tried exercise so that your body will be able to rebound on it's own, without too much medicine?
you may not have to give booze up entirely if you get the behind moving.
Bucky, yes, I AM execising, but only so much can be done to avoid getting grossly tired and short of breath.
I've been walking, but can only do THAT with limitations. And I can't walk too fast either, or i'll start to feel a tightness in my chest.
As you know, when you inhale, youir chest expands to its maximum capacity. And when you exhale, the chest recedes back to it normal size. if the incoming air is resricted by the lungs not being able to get it, then only so much goes in, and if I can't get the maximum oxygen, that's when I become short of breath.
Walking is all that I can do for now. I'd love to jog, but that'll have to wait until I'm able to do it. The medicine that I'm on is needed to stay healthy and out of danger. No getting around it.
Hopefully, as more weight is lost, some of the medicine can be stopped. And hopefully, the diabetes will go away. I'm eating healtier as well. But the heart will probably never heal itself, so they say, once you've had CHF. Supposedly, there is no known cure for it.
But it can be be treated and controlled to keep people healthy and strong. I DID however, notice my strength coming back a few days after being discharged from the hospital.
But the bottom line is that I'll probably never be able to move too fast, or I'd end up overtaxing myself, becoming way troo tired and short of breath. That puts undue strain on the heart and it can be sent back into palpitations, which brings fluid back into the lungs, hence SOB (shortness of breath). Because part of the heart has been damaged, it needs time to heel if it is ever going to do that.
There is however, an implantable defibrilator that can help keep the heart in tune. It sends small electrical shocks to the heart to help it stay within its normal beat. I'll ask the cardiologist about it again today and see what she says. She is hoping that the amioderone will do it first, but we'll see what happens.